Reference Type | Journal (article/letter/editorial) |
---|
Title | The stability of a non-extensive relativistic Fermi system |
---|
Journal | Chinese Physics B |
---|
Authors | Wang, Hai-Tang | Author |
---|
Men, Fu-Dian | Author |
He, Xiao-Gang | Author |
Wei, Qun-Mei | Author |
Year | 2012 (June) | Volume | 21 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/21/6/060501Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6002548 | Long-form Identifier | mindat:1:5:6002548:7 |
---|
|
GUID | 0 |
---|
Full Reference | Wang, Hai-Tang, Men, Fu-Dian, He, Xiao-Gang, Wei, Qun-Mei (2012) The stability of a non-extensive relativistic Fermi system. Chinese Physics B, 21. 60501pp. doi:10.1088/1674-1056/21/6/060501 |
---|
Plain Text | Wang, Hai-Tang, Men, Fu-Dian, He, Xiao-Gang, Wei, Qun-Mei (2012) The stability of a non-extensive relativistic Fermi system. Chinese Physics B, 21. 60501pp. doi:10.1088/1674-1056/21/6/060501 |
---|
In | (n.d.) Chinese Physics B Vol. 21. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.